# SDR 2005UALA00837

- Difficulty date: August 17, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 24,276 hours, 3,090 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Med Door 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED DOOR 2 LT HAS CRACKED UPPER FRAME MID POINT, AT HINGE ATTACH FASTENER HOLE.  DAMAGE REPAIRED FOR HORIZONTAL BEAM PER SM-80-52-10-05-JD.
